# SDR ABXA030014

- Difficulty date: November 20, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511194
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT SIDE STA 287 FLOORBEAM, RBL 73, FOUND CORROSION ON UPPER FLANGE OF FLOORBEAM, WL 199.5. PERFORMED FLOORBEAM UPPER CHORD REPAIR IAW SRM 53-00-51, FIGURE 201, REF SRM 53-10-51 AND DWG NR 141T5111.  INSTALLED IAW SRM 51-40-02.
